# SDR DL72W953562

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175186
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK IN TPA, A CRACK WAS FOUND IN THE ANGLE OF BOTH THE FWD AND AFT TRANSVERSE BEAMS OF THE RT TORQUE BOX AT FS 1273.  THE DAMAGED PARTS WERE REPLACED IN ACCORDANCE WITH S/B 727-53-0129 REV 4.
